On the Decomposition of $CS$-Module and Its Applications
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 211-215
Seog-Hoon Rim
Kyungpook National University
Abstract : In this short note, we try to apply the decomposition theorem of $CS$-module to reprove the direct sum of $CS$-modules be $CS$ under certain condition.
Keywords : $CS$-module, decomposition, quasi-continuous and continuous module
MSC numbers : 16D50, 16D60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd